IJPAM: Volume 92, No. 3 (2014)

INTERVAL-VALUED $(\widetilde{\theta },\widetilde{\delta })$-FUZZY
KU-IDEALS OF KU-ALGEBRAS

Muhammad Akram$^1$, Naveed Yaqoob$^2$, Jacob Kavikumar$^3$
$^{1,3}$Department of Mathematics and Statistics
Faculty of Science
Technology and Human Development
Universiti Tun Hussein Onn Malausia
MALAYSIA
$^{1}$Department of Mathematics
University of Gujrat
PAKISTAN
$^2$Department of Mathematics
Quaid-i-Azam University
Islamabad, PAKISTAN


Abstract. In this paper, we introduced the notion of interval-valued $(\widetilde{%
\theta },\widetilde{\delta })$-fuzzy KU-ideals of KU-algebras and some related properties are investigated. We proved that $U(\widetilde{\eta };%
\widetilde{t})$ is a KU-ideal if and only if the interval-valued fuzzy subset $\widetilde{\eta }$ is an interval-valued $(\widetilde{\theta },%
\widetilde{\delta })$-fuzzy KU-ideal of a KU-algebra for $\widetilde{\theta }%
\prec \widetilde{t}\preceq \widetilde{\delta }.$

Received: May 24, 2013

AMS Subject Classification: 06F35, 03G25, 08A72

Key Words and Phrases: KU-algebras, KU-ideals, Interval-valued $(\widetilde{\theta },\widetilde{\delta })$-fuzzy KU-ideals

Download paper from here.




DOI: 10.12732/ijpam.v92i3.2 How to cite this paper?

Source:
International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2014
Volume: 92
Issue: 3
Pages: 335 - 349

CC BY This work is licensed under the Creative Commons Attribution International License (CC BY).